# SDR CALA2020032100681

- Difficulty date: March 20, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 2560-02123 REV D) L2 DOOR GIRT BAR FWD SLIDER F AILED MEASUREMENT CHECK. REF ST-SAA NR 0090036 REMOVED AND REPLACED L2 DOOR GIRT BAR PN 140N2762-17 IAW B757-2 AMM 25-66-10-002-001 AND AMM 25-66-10-402-022. OPS CHECK GOOD AN D ADJUSTMENT IAW B757-2 AMM 52-11-25-825-001 AND 52-11-25-735-02 4. WORK ACCOMPLISHED, INSPECTED.
